Alert archive / Puerto Rico / Flash Flood Watches in 2011

Flash Flood Watch 4, NWS JSJ

May 20, 2011

NWS JSJ issued this flash flood watch at May 20, 2011, 2:44 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 20, 2011, 2:44 AM CDT (07:44 UTC)
Expired
May 21, 2011, 2:31 AM CDT
In force
24 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WGCA62 TJSJ 200744
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
344 AM AST FRI MAY 20 2011

PRZ001>006-012-013-VIZ001-002-201945-
/O.NEW.TJSJ.FF.A.0004.110520T0744Z-110521T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
344 AM AST FRI MAY 20 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN 
  ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... 
  CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...NORTH CENTRAL... 
  NORTHEAST...SAN JUAN AND VICINITY...SOUTHEAST AND VIEQUES. IN 
  VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT 
  ISLANDS. 

* THROUGH THIS EVENING

* SOUTHEAST WINDS WILL MAINTAIN A VERY MOIST AIR MASS INTO THE
  REGION TODAY WHILE MID UPPER LEVEL TROUGH FROM THE BAHAMAS SOUTH
  INTO THE WESTERN CARIBBEAN WILL CONTINUE TO PROVIDE SUPPORT FOR
  WIDESPREAD SHOWERS AND THUNDERSTORMS. RECENT HEAVY RAINS ACROSS
  THE EASTERN THIRD OF PUERTO RICO HAVE LEFT SOILS IN THAT AREA
  NEAR SATURATION AND ANY ADDITIONAL RAINS WILL TURN INTO RUNOFF.
  WIDESPREAD RAINFALL TOTALS OF THREE TO FIVE INCHES OF RAIN ARE
  EXPECTED WHICH COULD FALL IN A SHORT PERIOD OF TIME. THIS AMOUNT
  OF RAIN WILL CAUSE FLASH FLOODING OF SMALL STREAMS AND RIVERS AS
  WELL AS URBAN AND POOR DRAINAGE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

ROSA
2 follow-up statements
251 
WGCA62 TJSJ 201925
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
325 PM AST FRI MAY 20 2011

PRZ001>006-012-013-VIZ001-002-210800-
/O.EXT.TJSJ.FF.A.0004.000000T0000Z-110521T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
325 PM AST FRI MAY 20 2011

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 400 AM SATURDAY
MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE
  FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA...
  EASTERN INTERIOR...NORTH CENTRAL...NORTHEAST...SAN JUAN AND
  VICINITY...SOUTHEAST AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX
  AND ST THOMAS...ST JOHN AND THE ADJACENT ISLANDS.

* THROUGH 400 AM SATURDAY MORNING

* THE COMBINATION OF A VERY MOIST AND UNSTABLE AIR MASS OVER THE
  LOCAL AREA...A MID TO UPPER LEVEL TROUGH FROM THE BAHAMAS SOUTH
  INTO THE WESTERN CARIBBEAN AND LOCAL EFFECTS...WILL CONTINUE TO
  PROVIDE SUPPORT FOR SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL
  ISLANDS THROUGH AT LEAST EARLY SATURDAY MORNING. RECENT HEAVY
  RAINS ACROSS THE WATCH AREA HAVE LEFT SOILS NEAR SATURATION AND
  RIVERS AT ABOVE NORMAL LEVELS...WITH ANY ADDITIONAL RAINS
  TURNING INTO RUNOFF. RAINFALL TOTALS OF 4 TO 6 INCHES...WITH
  LOCALLY HIGHER AMOUNTS ARE EXPECTED...WHICH COULD ALSO FALL IN A
  SHORT PERIOD OF TIME. THIS AMOUNT OF RAIN WILL CONTINUE TO HAVE
  THE POTENTIAL TO CAUSE FLASH FLOODING OF SMALL STREAMS AND
  RIVERS AS WELL AS URBAN AND POOR DRAINAGE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

PLEASE STAY TUNED TO NOAA ALL HAZARDS RADIO...LOCAL TV...RADIO OR
YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$

BCS
090 
WGCA62 TJSJ 210731
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
331 AM AST SAT MAY 21 2011

PRZ001>006-012-013-VIZ001-002-210845-
/O.CAN.TJSJ.FF.A.0004.000000T0000Z-110521T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA...ESPERANZA...
ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...
CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED...
FREDERIKSTED SOUTHEAST...GROVE PLACE
331 AM AST SAT MAY 21 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS
HAS BEEN CANCELLED.

ALTHOUGH SHOWERS ARE STILL POSSIBLE TODAY...WIDESPREAD HEAVY
RAINFALL IS NOT EXPECTED. THEREFORE...THE FLASH FLOOD WATCH IS
CANCELLED. PLEASE REFER TO FLOOD STATEMENTS FOR RIVER FORECAST INFORMATION.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at May 19, 8:22 PM CDT, 6 hours 22 minutes earlier.

Area forecast discussion, May 19, 8:22 PM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
922 PM AST THU MAY 19 2011

.UPDATE...WEAK RIDGING IN THE UPPER LEVELS ACROSS THE NORTHEAST
CARIBBEAN AS UPPER TROUGH LIFTS SLIGHTLY FURTHER NORTH NORTHWEST
OF THE REGION. HOWEVER THE MID LEVEL TROUGH EXTENDING SOUTHWARDS
INTO THE WESTERN CARIBBEAN WILL LINGER ACROSS THE WINDWARD PASSAGE
AND JUST WEST OF THE LOCAL AREA WELL INTO THE UPCOMING WEEKEND.
THIS WILL RESULT IN CONTINUED WEST SOUTHWEST MID TO UPPER LEVEL
WIND FLOW ACROSS THE REGION. MODELS CONTINUED TO SUGGEST ADDITIONAL
SHORT WAVE PERTURBATIONS TO MOVE AROUND THE BASE OF THROUGH AND
EVENTUALLY CROSS JUST NORTH OF THE ISLANDS OVER THE NEXT FEW DAYS.

IN THE LOW LEVELS...A BROAD SURFACE TROUGH ACROSS THE EASTERN
CARIBBEAN AND AN EASTERLY PERTURBATION WITH AXIS JUST SOUTH OF
PUERTO RICO THIS EVENING...WILL CONTINUE TO INJECT COPIOUS AMOUNTS
OF TROPICAL MOISTURE ACROSS THE REGION OVER THE NEXT 24-48 HOURS
AS IT SLOWLY MOVED WEST NORTHWEST. THIS OVERALL PATTERN COMBINED
WITH THE LOCAL AND DIURNAL INFLUENCES ACROSS THE ISLANDS WILL
MAINTAIN A WET AND UNSTABLE WEATHER PATTERN WELL INTO THE WEEKEND.

ALTHOUGH OCCASIONAL BREAKS IN CLOUD COVER CAN BE EXPECTED DURING THE
DAYTIME...EXPECT AFTERNOON CONVECTION ACROSS MOST OF THE ISLANDS...
ESPECIALLY ACROSS THE INTERIOR AND WEST SECTIONS OF PUERTO RICO
ON FRIDAY. DURING THE OVERNIGHT HOURS...INTERVALS OF LIGHT TO MODERATE
RAINFALL CAN BE EXPECTED ACROSS THE ISLANDS. MINOR CHANGES MADE
TO THE INHERITED SHORT TERM FORECAST AS THE REST OF THE LONG TERM
FORECAST LOOKS GOOD OR NOW. FORESEE NO REAL BREAK IN THE OVERALL
WET WEATHER PATTERN UNTIL MONDAY OR TUESDAY OF NEXT WEEK WHEN
MODELS SUGGEST A SHIFT IN THE TRADE WIND FLOW...AS THEY BECOME
MORE EAST NORTHEAST AND SOME DRIER AIR FILTER IN FROM THE NORTH.
THIS IS STILL A WAY OUT SO WILL SEE HOW THIS UNFOLDS OVER THE NEXT
FEW DAYS.

MOST RIVERS AND STREAMS IN PUERTO RICO REMAIN AT HIGH LEVEL AND
SOIL ACROSS MUCH OF THE ISLANDS REMAIN FAIRLY SATURATED...THEREFORE
ANY ADDITIONAL MODERATE TO HEAVY RAINFALL WILL LEAD TO QUICK RIVER
RISES. THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN WILL
ALSO REMAIN HIGH ACROSS MOST OF THE ISLANDS. THEREFORE RESIDENTS
AND VISITORS ARE URGED TO TAKE THE NECESSARY PRECAUTIONS AND
MONITOR THE LATEST WEATHER STATEMENTS ISSUED BY THE NATIONAL
WEATHER SERVICE IN SAN JUAN.

&&

.AVIATION UPDATE...MVFR CONDITIONS ARE EXPECTED FROM TIME TO TIME ACROSS
TKPK...TNCM...TJMZ...AND TJBQ THROUGH AT LEAST 20/10Z IN -SHRA/SHRA.
BRIEF PERIODS OF MVFR CONDITIONS ARE EXPECTED TO OCCUR OVER TISX IN
-SHRA. VFR CONDITIONS WILL PREVAIL ELSEWHERE THROUGH AT LEAST
20/12Z. WINDS WILL CONTINUE EAST SOUTHEAST AT 10 TO 15 KT FROM THE
SURFACE UP TO 10K FEET...BECOMING SOUTHWESTERLY AND STRONGER ABOVE.

&&

.PREV DISCUSSION... /ISSUED 251 PM AST THU MAY 19 2011/

SYNOPSIS...A BROAD HIGH PRESSURE OVER THE CENTRAL NORTH ATLANTIC
WILL MAINTAIN A MODERATE TO LOCALLY FRESH TRADE WIND FLOW ACROSS
THE REGIONAL WATERS AT LEAST THROUGH SATURDAY. THE SURFACE TROUGH NOW
CROSSING THE LOCAL ISLANDS WILL MOVE ACROSS THE REST OF THE LOCAL
WATERS TONIGHT.

DISCUSSION...SHOWERS ASSOCIATED TO THE LOW LEVEL DISTURBANCE...
NOW LOCATED OVER THE VIRGIN ISLANDS...CONTINUED TO MOVE ON SHORE
AND AFFECT THE EASTERN HALF OF PUERTO RICO...INCLUDING VIEQUES AND
CULEBRA. THE COMBINATION OF SEA BREEZE AND DIURNAL HEATING ALSO
DEVELOPED NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
INTERIOR...WESTERN AND NORTHERN PORTIONS OF PUERTO RICO

ON FRIDAY...ONCE AGAIN THE DIURNAL HEATING WILL BE THE IGNITING
FACTOR. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THE INTERIOR AND WESTERN SECTIONS OF PUERTO RICO. IT WILL
RAIN OVER SATURATED SOILS THEREFORE THE POTENTIAL FOR URBAN AND
SMALL RIVER FLOODING REMAIN HIGH.

THIS WEEKEND MOST ACTIVE WEATHER WILL OCCUR ACROSS THE INTERIOR
AND WESTERN PORTIONS OF PUERTO RICO...BUT GENERAL TENDENCY IS FOR
ACTIVITY TO GRADUALLY WEAKEN AND BECOME MORE SPARSE ACROSS THE
ISLAND.

AVIATION...BRIEF PERIODS OF MVFR CAN BE EXPECTED IN THE LEEWARD
ISLANDS. IFR CONDITIONS OR LESS WILL BE SEEN IN INTERIOR PUERTO
RICO THROUGH AT LEAST 19/22Z ASSOCIATED WITH AFTERNOON SHOWERS AND
THUNDERSTORMS...BUT COASTAL TAF SITES WILL REMAIN GENERALLY VFR.
MOUNTAIN OBSCURATIONS WILL LIKELY PERSIST THROUGH 20/08Z AS MORE
SHOWERS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT.

MARINE...FOR THE NEXT SEVERAL DAYS...MARINERS SHOULD BE AWARE OF
HEAVY SHOWERS AND STRONG THUNDERSTORMS ACROSS THE LOCAL WATERS.
THESE STORMS WILL PRODUCE PERIODS OF HEAVY RAINFALL... GUSTY
WINDS AND LOCALLY HIGHER WAVES.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  84  75  87 /  40  40  30  30
STT  76  84  75  87 /  60  50  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

71/09
Hazardous weather outlook, May 19, 5:22 AM CDT, 21 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
622 AM AST THU MAY 19 2011

AMZ710>745-PRZ001>013-201030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
622 AM AST THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
WILL OCCUR TODAY...ESPECIALLY OVER THE EASTERN THIRD OF PUERTO
RICO EARLY THIS MORNING AND THEN OVER THE CENTRAL AND WESTERN
INTERIOR...NORTHWEST AND NORTH CENTRAL SECTIONS OF PUERTO RICO AS
WELL AS OVER PARTS OF THE SAN JUAN METRO AREA DURING THE LATE
MORNING AND AFTERNOON HOURS. PERIODS OF HEAVY RAINFALL AND AT
LEAST SOME URBAN AND SMALL STREAM FLOODING ARE EXPECTED IN A FEW
LOCATIONS...WITH THE POTENTIAL FOR LOCALIZED FLASH AND RIVER
FLOODING. ALSO...MUDSLIDES ARE POSSIBLE OVER AREAS OF STEEP
TERRAIN. IN ADDITION...A COUPLE OF THUNDERSTORMS COULD BECOME
LOCALLY STRONG...PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF STRONG AND GUSTY WINDS AND POSSIBLY SOME SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SATURATED SOILS AND THE DEVELOPMENT OF AFTERNOON SHOWERS AND
ISOLATED THUNDERSTORMS WILL KEEP THE LOCAL AREA PRONE TO URBAN
AND SMALL STREAM FLOODING...AS WELL AS MUDSLIDES IN AREAS OF
STEEP TERRAIN...THROUGH AT LEAST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HEAVY RAINFALL...FLOODING AND SIGNIFICANT WEATHER
HAZARDS WILL BE APPRECIATED OVER THE NEXT COUPLE OF DAYS.

AMZ715-725-VIZ001-002-201030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
622 AM AST THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL
OCCUR OVER THE LOCAL ISLANDS TODAY. PERIODS OF HEAVY RAINFALL AND
AT LEAST SOME MINOR URBAN AND GUT FLOODING ARE POSSIBLE IN A FEW
LOCATIONS. IN ADDITION...A COUPLE OF THUNDERSTORMS COULD BECOME
LOCALLY STRONG...PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF STRONG AND GUSTY WINDS AND POSSIBLY SOME SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SATURATED SOILS AND THE DEVELOPMENT OF SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS WILL KEEP THE LOCAL AREA PRONE TO URBAN
AND GUT FLOODING THROUGH AT LEAST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HEAVY RAINFALL...FLOODING AND SIGNIFICANT WEATHER
HAZARDS WILL BE APPRECIATED OVER THE NEXT COUPLE OF DAYS.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:17 PM CDTAreal Flood AdvisoryJSJ5 hr
May 20, 7:21 AM CDTAreal Flood AdvisoryJSJ3 hr
May 20, 8:38 AM CDTAreal Flood AdvisoryJSJ11 hr
May 20, 8:59 AM CDTAreal Flood AdvisoryJSJ3 hr
May 20, 9:33 AM CDTSpecial Marine WarningJSJ87 min
May 20, 10:13 AM CDTAreal Flood AdvisoryJSJ3 hr
May 20, 10:39 AM CDTFlash Flood WarningJSJ12 hr
May 20, 11:43 AM CDTAreal Flood AdvisoryJSJ5 hr
May 20, 12:19 PM CDTAreal Flood WarningJSJ12 hr
May 20, 12:42 PM CDTFlash Flood WarningJSJ6 hr
May 20, 12:54 PM CDTAreal Flood AdvisoryJSJ3 hr
May 20, 2:09 PM CDTFlash Flood WarningJSJ9 hr
May 20, 2:45 PM CDTFlash Flood WarningJSJ3 hr
May 20, 2:46 PM CDTAreal Flood AdvisoryJSJ10 hr
May 20, 4:01 PM CDTFlash Flood WarningJSJ4 hr
May 20, 4:36 PM CDTSpecial Marine WarningJSJ54 min
May 20, 5:28 PM CDTAreal Flood AdvisoryJSJ3 hr
May 20, 5:34 PM CDTSpecial Marine WarningJSJ116 min
May 20, 5:55 PM CDTAreal Flood AdvisoryJSJ3 hr
May 20, 6:08 PM CDTFlash Flood WarningJSJ4 hr
May 20, 6:52 PM CDTAreal Flood AdvisoryJSJ4 hr
May 20, 6:13 AM CDTAreal Flood AdvisoryJSJ105 min
May 20, 3:18 PM CDTFlash Flood WarningJSJ3 hr

Nearby

Flash Flood Watches in Puerto Rico, 2011Flash Flood Watches in U.S. Virgin Islands, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.